RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1994, Volume 28, Issue 1, Pages 51–67 (Mi faa625)  

This article is cited in 2 scientific papers (total in 3 papers)

Weil Representation and Norms of Gaussian Operators

G. I. Olshanskii

Institute for Information Transmission Problems, Russian Academy of Sciences

Full text: PDF file (1801 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1994, 28:1, 42–54

Bibliographic databases:

UDC: 517.983
Received: 03.12.1993

Citation: G. I. Olshanskii, “Weil Representation and Norms of Gaussian Operators”, Funktsional. Anal. i Prilozhen., 28:1 (1994), 51–67; Funct. Anal. Appl., 28:1 (1994), 42–54

Citation in format AMSBIB
\Bibitem{Ols94}
\by G.~I.~Olshanskii
\paper Weil Representation and Norms of Gaussian Operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1994
\vol 28
\issue 1
\pages 51--67
\mathnet{http://mi.mathnet.ru/faa625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275727}
\zmath{https://zbmath.org/?q=an:0848.22017}
\transl
\jour Funct. Anal. Appl.
\yr 1994
\vol 28
\issue 1
\pages 42--54
\crossref{https://doi.org/10.1007/BF01079009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NW89900005}


Linking options:
  • http://mi.mathnet.ru/eng/faa625
  • http://mi.mathnet.ru/eng/faa/v28/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “On the correspondence between boson Fock space and the $L^2$ space with respect to Poisson measure”, Sb. Math., 188:11 (1997), 1587–1616  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Neretin, YA, “Structures of boson and fermion Fock spaces in the space of symmetric functions”, Acta Applicandae Mathematicae, 81:1 (2004), 233  crossref  mathscinet  zmath  isi
    3. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okunkov, L. A. Petrov, S. M. Khoroshkin, “Grigorii Iosifovich Olshanskii (k semidesyatiletiyu so dnya rozhdeniya)”, UMN, 74:3(447) (2019), 193–213  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:319
    Full text:107
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019